# SDR UALA2012102506118

- Difficulty date: October 24, 2012
- Submitted: October 31, 2012
- Operation: Air carrier
- Aircraft: N463UA
- Make and model: Airbus A320-232
- Aircraft serial: 1282
- Aircraft time: 43,068 hours, 16,679 cycles
- Engine: Iae V2527A5
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Attach Fitting
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING SIDESTAY UPPER CARDAN ATTACH FITTING OUTBOARD LUG BORE HAS PITTING CORROSION.  BUSHING REMOVED, BORE CLEANED AND BUSHING REPLACED PER SRM.
